Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/5932

Testing for a Linear MA Model Against Threshold MA Models

Authors Ling, Shiqing
Tong, H
Issue Date 2005
Source Annals of statistics , v. 33, (6), 2005, DEC, p. 2529-2552
Summary This paper investigates the (conditional) quasi-likelihood ratio test for the threshold in MA models. Under the hypothesis of no threshold, it is shown that the test statistic converges weakly to a function of the centred Gaussian process. Under local alternatives, it is shown that this test has nontrivial asymptotic power. The results are based on a new weak convergence of a linear marked empirical process, which is independently of interest. This paper also gives an invertible expansion of the threshold MA models.
Subjects
ISSN 0090-5364
Rights © Institute of Mathematical Statistics; article available at http://projecteuclid.org/euclid.aos/1140191665
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Find@HKUST
Files in this item:
File Description Size Format
Disseminate.pdf 259087 B Adobe PDF